# SDR CA150325023

- Difficulty date: March 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE FIRST FLIGHT AFTER FUEL NOZZLES WERE CHANGED, A CLEAR SUBSTANCE WAS FOUND TO BE LEAKING FROM NR 2 ENGINE COWL, THAT APPEARED TO WORSEN.  CREW THEN ELECTED TO RETURN TO BASE.  ACFT LANDED UNEVENTFULLY, ALL FUEL NOZZLES, RINGS FOR THE TRANSFER TUBES WERE REPLACED.  ENGINE GROUND RUNS CONFIRMED THERE WAS NO FUEL OBSERVED FROM THE DRAIN.
